Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Cause for continuous headache?

Hi dr Iv been getting headaches for a couple of weeks now plus feeling week can t sleep probly and can t concentrate and feel sleepy I m on Zoloft 100 mg daily have been for 142 days now could it be from these tablets?I m 23 years old with 2 children I m 80kilos
Wed, 20 Nov 2019
Report Abuse
General & Family Physician 's  Response
Hi.

I've gone through your query. I can understand your anxiety.

You may experience symptoms like mood swings, change in sleep pattern, headache and tiredness which is seen with the intake of this medicine.

Better to consult your Doctor for stopping or for gradual reduction of dose of the medicine , to prevent these symptoms.

Also,
* Do YOGA
* Relaxation techniques.
* Report if any new or worsening of presenting symptoms.

Hope I have answered your query. Let me know if I can assist you further. Get well soon.

Regards,
Dr. Yogapriya V, General and family physician.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been getting cramps/sharp pains in my head for quite some time. Each pain only lasts a couple seconds at a time. It used to happen...

Recent questions on  Sertraline

doctor1 MD

Hello I started taking 25mg of sertraline over three weeks ago. Had unprotected sex just over two and noticed at the same time that I started...

doctor1 MD

Hi..I have slowly decreased Serlift 50 to 25 mg and now gradually stopped. I am having dizzyness and increased appetite...so is this normal? I am...

doctor1 MD

Hi dr Iv been getting headaches for a couple of weeks now plus feeling week can t sleep probly and can t concentrate and feel sleepy I m on Zoloft...

doctor1 MD

I am over weight and have very heavy feeling legs and numbness/tingling in them. I sit for long hours in my job. I have anxiety issues and take...

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was...

doctor1 MD

I have anxiety attacks, fatigue and major depression , I am hot and cold, sick to stomach but no vomiting . Thyroid tests (THS, T3, T4) are normal....